# SDR ASOA200900383

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 25,298 hours, 21,253 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT REC'D SPOILERON, FLT SPLRS, + GND SPLR DEPLOY.  CAUTION MSGS COMPLIED WITH QRH GROUND SPOILERS WERE NOT DEPLOYED.  EMERGENCY DECLARED.
